| Catalog Number |
204992 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
¿as part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.¿.
Event or Problem Description
Plastic piece inside the burr guard came out during burring.Case type: pka.Surgical delay: = 15 minutes.
Additional Manufacturer Narrative
Follow-up #1 and final report submitted.Reported event: plastic piece inside the burr guard came out during burring.Product evaluation and results: the product was not evaluated as the product was unavailable for inspection capa: 2127499 has been raised for the same.Product history review: review of the device history records indicate 22 devices were manufactured under lot: 40m028790 and accepted into final stock on 03/13/2018.No non-conformance were identified during inspection.Complaint history review: a review of complaints related to p/n: 204992, lot: 40m028790 shows no additional complaint(s) related to the failure in this investigation.Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no associated with the product and failure mode reported in this event.H3 other text : product was not available for evaluation.
Event or Problem Description
Plastic piece inside the burr guard came out during burring.Case type: pka.Surgical delay: 15 minutes.